Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 36, NWS Lincoln, IL

May 27, 2011Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 27, 2011, 3:53 AM CDT for Clay County, Richland County, Illinois. It took effect at May 27, 2011, 8:00 AM CDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
May 27, 2011, 3:53 AM CDT (08:53 UTC)
In effect from
May 27, 2011, 8:00 AM CDT
Expired
May 29, 2011, 12:59 PM CDT
In force
53 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 17.59 ft at May 28, 2011, 7:00 AM CDT.

actionminormoderate10152005/2705/2805/2905/30
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WGUS43 KILX 270853
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
353 AM CDT FRI MAY 27 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-272253-
/O.NEW.KILX.FL.W.0036.110527T1300Z-110528T1800Z/
/CLAI2.1.ER.110527T1300Z.110527T1800Z.110528T1200Z.NO/
353 AM CDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS MORNING TO SATURDAY AFTERNOON.
* AT  245 AM FRIDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 16.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  15.6 FRI 3 AM    16.0   15.1   12.4



$$

BARNES
5 follow-up statements
310 
WGUS83 KILX 271407
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
907 AM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

.THE LITTLE WABASH RIVER CONTINUES TO RISE IN RESPONSE TO THE 
RAINFALL OF WEDNESDAY AND THURSDAY. IT SHOULD CONTINUE TO RISE
THROUGH SATURDAY AFTERNOON...BEFORE BEGINNING TO FALL.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-280407-
/O.EXT.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1200Z.110529T2200Z.NO/
907 AM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY EVENING.
* AT  800 AM FRIDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  16.7 FRI 8 AM    17.7   17.1   13.6

$$
GEELHART
423 
WGUS83 KILX 280323
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1023 PM CDT FRI MAY 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-281723-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1200Z.110529T2200Z.NO/
1023 PM CDT FRI MAY 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY EVENING.
* AT  900 PM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  17.6 FRI 9 PM    17.7   17.1   13.6



$$
783 
WGUS83 KILX 281350
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
850 AM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE RIVER NEAR CLAY CITY HAS BEEN HOLDING NEARLY STEADY AT ITS
CREST LEVEL SINCE FRIDAY EVENING. THE RIVER SHOULD BEGIN A SLOW
FALL LATER THIS AFTERNOON...THEN FALL BELOW FLOOD STAGE ON
SUNDAY AFTERNOON. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-290350-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T2200Z.NO/
850 AM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY EVENING.
* AT  800 AM SATURDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING NOW...AND WILL FALL BELOW 
  FLOOD STAGE TOMORROW AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  17.7 SAT 8 AM    17.1   13.7   10.8

$$
GEELHART
744 
WGUS83 KILX 290315
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1015 PM CDT SAT MAY 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-291715-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T2200Z.NO/
1015 PM CDT SAT MAY 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY EVENING.
* AT  845 PM SATURDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  17.5 SAT 9 PM    17.1   13.7   10.8



$$
431 
WGUS83 KILX 291759
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT SUN MAY 29 2011
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-291829-
/O.CAN.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T1646Z.NO/
1259 PM CDT SUN MAY 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT NOON SUNDAY THE STAGE WAS 15.96 FEET. 
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 1146 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.7 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  16.0 SUN 12 PM   13.7   11.0    9.0

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 27, 3:31 AM CDT, 22 minutes earlier.

Area forecast discussion, May 27, 3:31 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
331 AM CDT FRI MAY 27 2011

.DISCUSSION...
ISSUED 330 AM CDT FRI MAY 27 2011

00Z MODELS ARE IN FAIR AGREEMENT NEXT FEW DAYS AND WILL USED A
BLEND. FORECAST CONCERN IS CONVECTION CHANCES THIS WEEKEND AND
ALSO DEALING WITH MAJOR WARM UP DURING THIS MEMORIAL DAY WEEKEND.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT.

EARLY MORNING SURFACE MAP SHOWS WEAKENING ELONGATED 1010 MB LOW
PRESSURE FROM THE EASTERN GREAT LAKES THROUGH OH INTO THE SOUTHERN
APPLACHIANS. 1025 MB HIGH PRESSURE NEAR JAMES BAY CANADA WAS
RIDGING SSW THROUGH WESTERN WI INTO MO AND DWON INTO THE LOWER MS
VALLEY. ALOFT A 568 DM 500 MB LOW WAS ALSO WEAKENING NEAR THE
IN/OH/MI BORDER WHILE MUCH STRONGER 546 DM 500 MB LOW WAS
DEEPENING ALONG THE MT AND CANADIAN BORDER. LOW CLOUDS LINGERED SE
OF THE IL RIVER WHILE CIRRUS CLOUDS WERE SPREADING QUICKLY EAST
INTO WESTERN IL FROM IA/MO. COOL TEMPS WERE 45 TO 52F.

MODELS CONTINUE TO WEAKEN/OPEN UP UPPER LEVEL TROF OVER THE
EASTERN GREAT LAKES TODAY WITH WEAK UPPER LEVLE RIDGING INTO IL AS
WEAK SURFACE HIGH PRESSURE DRIFTS EAST OF IL BY SUNSET. OVERALL A
PARTLY TO MOSTLY CLOUDY DAY AS HIGH CLOUDS INCREASE WITH LOW
CLOUDS TRYING TO DECREASE AND SCATTERED OUT FOR A TIME BUT COULD
REFORM BY AFTERNOON ESPECIALLY IN NE AREAS. HIGHS IN THE MID TO
UPPER 60S AND ABOUT 10 DEGREES COOLER THAN NORMAL FOR LATE MAY
WITH LIGHTER WINDS TODAY.

MODELS HAVE TRENDED SLOWER WITH ARRIVAL OF SCATTERED SHOWERS AND
THUNDERSTORMS TONIGHT WITH MUCH OF AREA ESPECIALLY EASTERN IL
STAYING DRY THIS EVENING. HAVE INCREASING WAA/ISENTROPIC LIFT
PATTERN DEVELOPING BY OVERNIGHT WITH POPS ELEVATING TO 20-40%
OVERNIGHT AND HIGHEST IN WESTERN IL. BUT STRONGEST LOW LEVEL JET
STAYS SW OF IL OVER THE OZARKS WHERE SLIGHT RISK OF SEVERE STORMS
IS. NEAR NORMAL LOWS TONIGHT IN THE MID TO UPPER 50S.

SPC HAS SLIGHT RISK OF SEVERE STORMS OVER PART OF CENTRAL IL SAT
AFTERNOON AND SAT NIGHT WEST OF I-57 AND AS FAR NORTH AS PEORIA.
PER SPC DAY 2 OUTLOOK...ELEVATED STORMS WILL BE ONGOING NORTH OF
WARM FRONT OVER MO RESULTING FROM ISENTROPIC LIFT ON NOSE OF A
50 KT AND STRONGER SOUTHERLY LOW LEVEL JET. ACTIVITY WILL LIKELY
DEVELOP EASTWARD INTO IL AND IND AS LOW LEVEL JET MIGRATES EWD IN
ASSOCIATION WITH LEAD IMPULSE MOVING THROUGH THE UPPER MS VALLEY
AND GREAT LAKES. THE ATMOSPHERE WILL BECOME MODERATELY UNSTABLE
SOUTH OF ONGOING ACTIVITY...AND THERE IS A MODEST CHANCE THAT
SURFACE BASED STORMS COULD DEVELOP NEAR WARM FRONT/OUTFLOW
BOUNDARY FROM ERN MO INTO A PORTION OF CNTRL IL WHERE THE
ATMOSPHERE WILL NOT BE AS CAPPED AS FARTHER WEST. IF ENOUGH BOUNDARY
LAYER WARMING OCCURS TO SUPPORT SURFACE BASED STORMS...STRONG
EFFECTIVE SHEAR AND LARGE 0-1 KM HODOGRAPHS WOULD PROMOTE A FEW
SUPERCELLS. THE EXTENT/DEGREE OF SEVERE THREAT IS DEPENDENT ON
EVOLUTION OF MORNING AND ONGOING STORMS. GIVEN THE CONDITIONAL
NATURE OF THIS THREAT ONLY A 15% PROBABILITY AREA WILL BE
INTRODUCED AT THIS TIME.

HAVE GOOD CHANCE OF SHOWERS AND THUNDERSTORMS NORTHERN AREAS SAT
AND SAT NIGHT CLOSER TO WARM FRONT WHILE SE IL WILL ONLY HAVE
20-30% POPS. HIGHS BACK TO NORMAL SAT FROM MID 70S NORTH TO AROUND
80F SOUTH. HAVE JUST SLIGHT CHANCE OF CONVECTION SUNDAY NW OF THE
IL RIVER AS STRONG UPPER LEVEL RIDGE BUILDS NORTHWARD ACROSS THE
EASTERN STATES. VERY WARM HIGHS SUNDAY FROM 85 TO 90F WITH BREEZY
SOUTH WINDS AND MORE HUMID DEWPOINTS IN THE UPPER 60S.

LONG TERM...MONDAY THROUGH THURSDAY.

EXTENDED MODELS/ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL
RIDGE OVER THE OH/TN VALLEYS DURING EARLY AND MIDDLE OF NEXT WEEK.
THIS TO BRING A SUMMERLIKE WEATHER PATTERN TO CENTRAL AND SE IL
WITH HOT AND HUMID WEATHER WITH HIGHS IN THE UPPER 80S AND LOWER
90S AND LOWS IN THE UPPER 60S AND LOWER 70S WHICH IS MORE TYPICAL
OF JULY. A WEAKENING FRONTAL BOUNDARY TO DROP DOWN TOWARD
CENTRAL/NORTHERN IL TUE AFTERNOON AND TUE NIGHT BRINGING JUST
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO CENTRAL IL...WITH
BEST CHANCES STAYING NORTH OF OUR AREA. GFS APPEARS TOO AGGRESSIVE
WITH QPF MOVING INTO CENTRAL IL WITH STRONG UPPER LEVEL RIDGE JUST
TO OUR SE.

HUETTL

&&

.AVIATION...
ISSUED 1153 PM CDT THU MAY 26 2011

LOW CLOUDS CLEARED TO SOME DEGREE ACROSS THE CENTRAL ILLINOIS
TERMINALS THIS EVENING...WITH THE EXCEPTION OF KCMI...AS HIGH
PRESSURE STARTED TO BUILD INTO THE AREA. HOWEVER...LOW PRESSURE
CENTERED OVER THE OHIO VALLEY AND A SPOKE OF ENERGY ROTATING
AROUND THE LOW HAS PUSHED SOME CLOUDS BACK WEST ACROSS THE AREA.
THIS WILL MAKE THE OVERNIGHT CLOUD FORECAST RATHER TRICKY. VFR OR
MVFR CIGS ARE POSSIBLE AT ALL LOCATIONS...WITH A PERIOD OF IFR NOT
OUT OF THE QUESTION AT KCMI. ALSO HAVE TO WATCH THE THREAT OF FOG
DEVELOPMENT FOR ANY TERMINAL THAT CLEARS OUT FOR ANY SIGNIFICANT
LENGTH OF TIME...PRIMARILY KPIA AND KSPI. LOW CLOUDS SHOULD BEGIN
TO PUSH EAST ONCE AGAIN ON FRIDAY... THOUGH DIURNAL DEVELOPMENT
COULD SUPPORT SOME MVFR CIG EXPANSION DURING PEAK HEATING. FOR
NOW...HAVE LEFT LOW CLOUDS SCATTERED ON FRIDAY AT ALL BUT KCMI.
VARIABLE WINDS ASSOCIATED WITH THE HIGH PRESSURE WILL TREND
SOUTHEASTERLY ON FRIDAY...GENERALLY AOB 10 KTS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 26, 3:16 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT THU MAY 26 2011

ILZ027>031-036-037-271100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
316 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE TO INTENSIFY ON THE SPOON RIVER...SPREADING
DOWNSTREAM THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE ILLINOIS RIVER IS EXPECTED TO RISE. IT SHOULD REACH FLOOD
STAGE AT PEORIA BY FRIDAY EVENING...AND AT HENRY BY EARLY
SATURDAY...REMAINING IN FLOOD INTO NEXT WEEK. THE SPOON RIVER WILL
REMAIN IN FLOOD INTO THE FIRST PART OF THE HOLIDAY WEEKEND.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY
NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ040-041-047-049-050-271100-
CASS-MASON-MORGAN-SCHUYLER-SCOTT-
316 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THE ILLINOIS RIVER WILL RISE AGAIN FOR THE NEXT SEVERAL
DAYS...AND WILL BE IN FLOOD INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY
NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ042-048-051>057-061-062-066-067-071-072-271100-
CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-
LOGAN-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-SHELBY-
316 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY
NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ038-043>046-271100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
316 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

MINOR FLOODING WILL OCCUR ALONG EASTERN PORTIONS OF THE SANGAMON
RIVER...PERSISTING INTO THE FIRST PART OF THE HOLIDAY WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY
NIGHT INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

ILZ063-068-073-271100-
CLARK-CRAWFORD-LAWRENCE-
316 PM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...ALONG THE WABASH RIVER.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE TO DEVELOP ALONG THE WABASH RIVER THROUGH
TONIGHT...BEGINNING AROUND HUTSONVILLE AND PALESTINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WABASH RIVER IS EXPECTED TO REACH FLOOD STAGE IN EASTERN
LAWRENCE COUNTY THIS WEEKEND. THE RIVER FROM VINCENNES NORTHWARD
WILL REMAIN IN FLOOD INTO EARLY NEXT WEEK.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY
NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

GEELHART

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.